Ostrowski Type Inequality for Absolutely Continuous Functions on Segments in Linear Spaces
Kikianty, Eder and Dragomir, Sever S and Cerone, Pietro (2008) Ostrowski Type Inequality for Absolutely Continuous Functions on Segments in Linear Spaces. Bulletin of the Korean Mathematical Society, 45 (4). pp. 763-780. ISSN 1015-8634Full text for this resource is not available from the Research Repository.
An Ostrowski type inequality is developed for estimating the deviation of the integral mean of an absolutely continuous function, and the linear combination of its values at k + 1 partition points, on a segment of (real) linear spaces. Several particular cases are provided which recapture some earlier results, along with the results for trapezoidal type inequalities and the classical Ostrowski inequality. Some inequalities are obtained by applying these results for semi-inner products; and some of these inequalities are proven to be sharp.
|Uncontrolled Keywords:||ResPubID15155, Ostrowski type inequality, absolutely continuous function, semiinner product|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
|Date Deposited:||01 Sep 2011 05:15|
|Last Modified:||01 Sep 2011 05:15|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||1 - View on Scopus|
Repository staff only